# SDR 9904629980

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9344
- Make and model: Doug DC-9-31
- Aircraft serial: 47440
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, ONE NUTPLATE ATTACH FASTENER HOLE IN THE ANGLE ABOVE LONGERON 18L WAS FOUND TO BE DAMAGED.  THE SUBJECT HOLE WAS OPENED UP TOE .25 DIA IN ADDITION, CORROSION WAS BLENDED ON THE INBOARD FLANGE BELOW THE DAMAGED HOLE.  REPAIRED PER EA 99-169241.
